U.S. doctors online nowAsk doctors free
Manning, SC
A 29-year-old female asked:

will crushing seroquel (quetiapine) xr cause it to work as fast as the regular seroquel (quetiapine)?

2 doctor answers2 doctors weighed in
Dr. Carol Van der Harst
Physical Medicine and Rehabilitation 35 years experience
No: That would negate the purpose of your expensive time release pill. Please talk with your physician more about your desire for sleepiness, and your need for sleep with a new baby. This can be complicated. Good luck
Dr. Heidi Fowler
Psychiatry 25 years experience
Seroquel: Don't crush or cut Seroquel XR.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

Euclid, OH
A 20-year-old female asked:

Started Zoloft (sertraline) & serqouol yesterday @ 27 weeks preg, haven't felt much movement at all today anything I should try before calling my dr or going to er?

2 doctor answers6 doctors weighed in
Dr. Thomas Namey
Rheumatology 48 years experience
Seroquel (quetiapine)?: Zoloft (sertraline) is usually benign. Seroquel is less. But it good be any of many other reaons. Go see your ob/gyn specialist!
A 46-year-old member asked:

Tell me the difference between sinequan and seroquel (quetiapine)?

1 doctor answer6 doctors weighed in
Dr. Steven Reidbord
Psychiatry 36 years experience
TCA vs neuroleptic: Sinequan is the brand name for doxepin, available generically for many years. It's a very sedating tricyclic antidepressant, now used mostly as a sleep aid. Seroquel is the brand name for quetiapine, available generically in the us since march 2012. An antipsychotic & mood stabilizer, it's also quite sedating. However, seroquel's potential medical risks argue against using it for sleep alone.
A 45-year-old member asked:

Can you take naprelan while taking seroquel (quetiapine)?

1 doctor answer2 doctors weighed in
Dr. Chris Esguerra
Psychiatry 16 years experience
Generally yes: Of course, confirm with your doctor with regards to your specific situation. Generally, seroquel/quetiapine can be taken safely and concurrently with naprelan/naproxen with little to no problems.
A 34-year-old member asked:

Can seroquel (quetiapine) cause facial droop?

1 doctor answer4 doctors weighed in
Dr. Alfredo Soto
Psychiatry 26 years experience
No but: While seroquel (quetiapine) has not been associated with facial droop, it, like other antipsychotics, can cause muscle stiffness. That may mimic a droop i one side of the face looks higher than the other due to the stiffness.
A 36-year-old member asked:

Should someone take seroquel (quetiapine) and metoprolol?

1 doctor answer3 doctors weighed in
Dr. Peter Forster
Psychiatry 36 years experience
Should be OK: There are no drug interactions. Seroquel (quetiapine) can cause orthostatic hypotension (fainting when you stand up suddenly) and metoprolol could worsen that effect. So caution is advised. First few days after starting or increasing a medication be careful about sitting and standing up slowly. And make sure all your doctors know about all your medications.

Related questions

A member asked:
4 doctor answers6 doctors weighed in
A 36-year-old member asked:
2 doctor answers5 doctors weighed in
A 45-year-old member asked:
1 doctor answer3 doctors weighed in
A 19-year-old female asked:
2 doctor answers7 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Jul 5, 2020

People also asked

Related topics

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.